On the Ricci Tensor of a real hypersurface of quaternionic hyperbolic space.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 49-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Einstein manifolds, quaternionic hyperbolic space, two distinct principal curvatures, real hypersurfaces
@article{MM2_1997__93_4_156285,
author = {Miguel Ortega and Juan de Dios P\'erez},
title = {On the {Ricci} {Tensor} of a real hypersurface of quaternionic hyperbolic space.},
journal = {Manuscripta mathematica},
pages = {49--58},
year = {1997},
volume = {93},
number = {4},
zbl = {0879.53015},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156285/}
}
Miguel Ortega; Juan de Dios Pérez. On the Ricci Tensor of a real hypersurface of quaternionic hyperbolic space.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 49-58. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156285/